# SDR REXA2016071401294

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Deflector
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER WEATHER SEAL TORN, DEFLECTOR.  R & R WEATHER SEAL DEFLECTOR IAW AMM TASK 52-35-07-400-803-A02.  LEAK CHECK GOOD IAW AMM TASK 52-00-00-790-801-A01.  REMOVED TAPE.
